Advances in Pure Mathematics

Volume 2, Issue 4 (July 2012)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.48  Citations  h5-index & Ranking

Totally Umbilical Screen Transversal Lightlike Submanifolds of Semi-Riemannian Product Manifolds

HTML  Download Download as PDF (Size: 150KB)  PP. 285-290  
DOI: 10.4236/apm.2012.24037    3,540 Downloads   6,588 Views  

ABSTRACT

We study totally umbilical screen transversal lightlike submanifolds immersed in a semi-Riemannian product manifold and obtain necessary and sufficient conditions for induced connection ▽ on a totally umbilical radical screen transversal lightlike submanifold to be metric connection. We prove a theorem which classifies totally umbilical ST-anti-invariant lightlike submanifold immersed in a semi-Riemannian product manifold.

Share and Cite:

S. Haider, A. Maseih and M. Thakur, "Totally Umbilical Screen Transversal Lightlike Submanifolds of Semi-Riemannian Product Manifolds," Advances in Pure Mathematics, Vol. 2 No. 4, 2012, pp. 285-290. doi: 10.4236/apm.2012.24037.

Cited by

No relevant information.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.